# SDR A6WA200840491

- Difficulty date: June 8, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 15,636 hours, 14,187 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Regulator
- Condition: Out Of Rig
- Location: Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REQUIRES 50% LT AILERON TRIM FOR LEVER FLIGHT, THE YOKE HAS LT TO RT SLOP FEEL ON FINAL APPROACH.  THE YOKE HAD TO BE MOVED APPROXIMATELY 2-3 INCHES BEFORE RESPONSE.  (A) RIGGED LT AND RT AILERON TENSION REGULATORS & RIGGED LT AND RT AILERON OUTBOARD PCU`S IAW AMM CHP 27-11.  OPS & RIG CK GOOD AT THIS TIME.  RII YES 1-42. (A)
